# SDR CALA2021091701599

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT AT APPRX Y-1673 AT FR20  REMOVED CORROSION ON CABIN FLOOR SUPPORT AT Y-1673 FR20 IAW SRM 51-74-00 FOUND OUT LIMITS IAW SRM 53-11-14-07 ORIGINAL THICKNESS 0.080" REMAINING THICKNESS 0.030" D=0.050". REMOVED AND REPLACE D FLOOR SUPPORT IAW SRM 51-42-11. SFR#1026401. MAINTNENACE ACCOM PLISHED BY V933866 ON WC 0014607 AT ST ENGINEERING BFM.
